# SDR A6WA201644513

- Difficulty date: October 23, 2016
- Submitted: October 24, 2016
- Operation: Air carrier
- Aircraft: N461AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7870
- Aircraft time: 31,110 hours, 29,977 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR WILL NOT CLOSE.  ATTEMPTED TO CYCLE DOOR.  DOOR WOULD NOT OPEN.
